About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 482850, 7 pages
http://dx.doi.org/10.1155/2013/482850
Research Article

The Number of Limit Cycles of a Polynomial System on the Plane

Department of Mathematics, Shanghai Normal University, Shanghai 200234, China

Received 23 April 2013; Accepted 16 June 2013

Academic Editor: Csaba Varga

Copyright © 2013 Chao Liu and Maoan Han. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We perturb the vector field , with a polynomial perturbation of degree , where , and study the number of limit cycles bifurcating from the period annulus surrounding the origin.